# SDR DALA14026330937

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 65,649 hours, 49,554 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON VERTICAL STABILIZER CAP L/E FASTENER HOLE RT SIDE MARKED ON RED. REPAIRED IAW ER/A 525281-14AD REVISION ORIGINAL.  PERFORMED RUDDER PITOT LEAK TEST IAW AMM 34-11-00.  LEAK TEST GOOD.  PERFORMED RUDDER PITOT HEAT TEST IAW AMM 34-11-02.  HEAT TEST GOOD.  PERFORMED VOR/LOC ANTENNA TEST IAW AMM 34-51-00.  ANTENNA TEST GOOD.
